# SDR IS4R200500003

- Difficulty date: May 13, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N560X
- Make and model: Beech 95-B55
- Aircraft serial: TC968
- Engine: Cont IO470*
- System (JASC): 2140 · Heating System
- Part: Combustion Head
- Part number: 51A45
- Condition: Worn
- Location: Heater
- Component: Heater Assy
- Component part number: D83A28
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER CORE RECEIVED FROM CUSTOMER.  UPON TEARDOWN, FOUND INTERIOR OF THE COMBUSTION HEAD SEVERELY WORN FROM FLAME EROSION.  PREVIOUS INSPECTIONS BY THIS REPAIR STATION HAVE FOUND SMALL HOLES APPEARING IN THE WALL OF THE COMBUSTION HEAD.  FROM THE OUTSIDE, THE COMBUSION HEAD APPEARS GOOD INTERNALLY, THIS COMBUSTION HEAD IS UNAIRWORTHY.  BY FOLLOWING THE MFG AND MM THESE CONDITIONS WOULD HAVE BEEN FOUND EARLIER.  TBO TIME IS EVERY 500 HOURS OF HEATER OPERATION OR EVERY ENGINE OVERHAUL, WHICHEVER OCCURS FIRST.  (K)
